# SDR AALA20161122019

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,570 hours, 21,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24071
- Condition: Faulty
- Location: Emergency Light
- Part time: 312 hours, 74 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE BETWEEN ROW 26C AND DOOR R4. REMOVED AND REPLACED TWO CONTROL MODULES AND TWO BATTERY PACKS.
